# SDR KBM2004F00182

- Difficulty date: July 7, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Condition: Missing
- Location: Air Conditioner
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND BELT MISSING AND SOME SHREADED MATERIAL IN GIMBEL AREA.  REPLACED BELT WITH NEW.
